# SDR IPXA2017081820663

- Difficulty date: August 7, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BS 469 FRAME CRACKED ADJACENT TO LONGERON 36L.  REPAIRED THE FRAME IAW SRM 53-10-07, REPAIR 1, FIG 201.
